# SDR MWEA020167

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591143271
- Condition: Cracked
- Location: Station 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT AT FUSELAGE STATION 1076 CRACKED AT END.  --  REMOVED AND REPLACED WITH REPAIR, NEW LONGERON SPLICE.
